# SDR JZRR20150112001

- Difficulty date: July 31, 2015
- Submitted: July 31, 2015
- Operation: General aviation
- Aircraft: N47418
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703374
- Aircraft time: 3,977 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Corroded
- Part time: 3,977 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION, FOUND CORROSION, HOLE AND CRACK BEHIND TURBO-CHARGER ON FIREWALL. THE CORRODED AREA MEASURES 8" X 4" WITH A 1.5" HOLE AND 3" PLUS CRACK.  RECOMMEND REPLACEMENT OF FIREWALL WITH THE ADDITION OF A FABRICATED STAINLESS STEEL HEAT SHIELD ATTACHED TO FIREWALL, DIRECTLY BEHIND TURBO-CHARGER.
